On the use of generalized linear models following a sequential design
AbstractWe provide conditions for the asymptotic normality of regression parameters from a generalized linear model, following a sequential design. Applications include sequential designs based on a generalized Friedman's urn for randomized clinical trials and a quadratic regression model.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 56 (2002)
Issue (Month): 2 (January)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Bélisle, Claude & Melfi, Vince, 2008. "Independence after adaptive allocation," Statistics & Probability Letters, Elsevier, vol. 78(3), pages 214-224, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.